Votrient (side effects)


For those of you taking Votrient, what are your “worst” side effects? I’ve been on it less than a week and we had to back it down to 600mg (from 800) inside 3 days from diarrhea. And now I am starting to feel blah a lot. Like not wanting to move or do anything… which is a far cry from a few days ago when I was hiking every other day and always going going going…


So I don’t know if I am sick or not, but my voice sounds hoarse and my throat’s a little sore and I am SOOOO tired. Is this happening to ANYONE ELSE?? Im calling the onco in the AM to double check, but I could use someone wiser having already taken/taking it


I don't know how often the other people on Votrient are coming to this website but may be you can try to write directly to them to get a quicker answer (may be write the question on the other discussion about votrient, they participants will automatically get an e-mail). Are you sure though that your symptoms are not simply due to spring allergies (since this spring is pretty bad this year)? At least this type of side effect is not listed in the common side effects:



My son still has some nausea and vomiting. He pushes through the tiredness beacuse he is just that way. After he is up and eats and gets going he says that the tiredness seems to go away. The white hair is not as bothersome as the white skin. He burns so easily and he is an outdoorsman. I hope your symptoms subside some. Good luck.


My wife had very short and sudden bouts of nausea and vomiting while on Votrient. It only happened about once a week, and it would pass just as suddenly as it started. Thankfully didn’t prevent her from living her life normally during that time.